# SDR 96FDEA01059

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199FE
- Make and model: Boeing 727173C
- Aircraft serial: 19509
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 403
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN BS 403 BETWEEN STR 21 AND 22R.  DENT FOUND TO BE OUT OF LIMIT PER FEDEX SRM 53-30-1.  CUT OUT DAMAGE, FABRICATED REPAIR PART, TREATED ALL BARE METAL AND INSTALLED ON SKIN AT BS 403 BETWEEN STR 21 AND 22R PER FEDEX SRM 53-30-3.
